Zyrtec 24 Hour Indoor & Outdoor Allergy Medicine Liquid Gels With Cetirizine, 12 Count

Zyrtec 24 Hour Indoor & Outdoor Allergy Medicine Liquid Gels With Cetirizine, 12 Count

Zyrtec

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Fast*, powerful allergy relief of 24-hour Zyrtec in a liquid gelContains 10 mg of cetirizine HCL per capsule24-hour relief of runny nose, sneezing, and itchy, watery eyes and itchy nose and throat#1 allergist-recommended brand among OTC oral antihistamines*Starts working at hour 1.
...more >>

Ingredients

Active ingredient (in each capsule)
Cetirizine HCl 10 mg (Antihistamine)
Inactive ingredients
gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol 400, purified water, sodium hydroxide, sorbitan, sorbitol.

Always refer to the actual package for the most accurate information